Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2005) Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds. Journal of Functional Analysis , 220 (2). pp. 304-361. ISSN 0022-1236
Restricted to Repository staff only until 31 December 2020.
We establish some perturbed minimization principles, and we develop a theory of subdifferential calculus, for functions defined on Riemannian manifolds. Then we apply these results to show existence and uniqueness of viscosity solutions to Hamilton-Jacobi equations defined on Riemannian manifolds.
|Uncontrolled Keywords:||Smooth variational-principles; Dimensional Banach-spaces; Unbounded linear terms; Non-compact manifolds; Viscosity solutions; Infinite dimensions; Convex-functions; Rolles theorem; Uniqueness; Existence; Subdifferential; Riemannian manifolds|
|Subjects:||Sciences > Mathematics > Functions|
|Deposited On:||17 Apr 2012 11:53|
|Last Modified:||06 Feb 2014 10:08|
Repository Staff Only: item control page